# SDR USAA2011071500009

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,683 hours, 21,859 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 1L SHOWS DISARMED IN FLIGHT AT CRUISE WITH DOOR ARMED.  INDICATION ON GROUND DOOR SHOWS NORMAL.  ADJUSTED PROXIMITY SWITCH FOR 1L DOOR ESCAPE SLIDE 4WN IAW AIRBUS MAINTENANCE MANUAL 52-71-00-820-002-01.
